MathSciNet Relay Station
MathSciNet bibliographic data
MR1302610 (96h:47015) 47A45 (22E46 46A20 47A65)
Clark, Douglas N.; Misra, Gadadhar On homogeneous contractions and unitary representations of ${\rm SU}(1,1)$. J. Operator Theory 30 (1993), no. 1, 109–122.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement